# SDR IXXA9700023

- Difficulty date: December 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 57799282
- Condition: Cracked
- Location: Bs 220/240
- Part time: 74,553 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK  INSPECTION, A CRACK WAS FOUND ON A LONGERON SPLICE FITTING BETWEEN FUSELAGE STATION 220 AND 240 AT LONGERON 29 RT. REPAIR ACCOMPLISHED BY REMOVAL OF SPLICE FITTING, FABRICATION AND INSTALLATION OF A NEW FITTING IN ACCORDANCE WITH ENGINEERING ORDER 53-DC8-432 AND SRM 53-1-0  AND FAA DER APPROVED DRAWING 853-08-97.
